# SDR DL76P081248

- Difficulty date: February 27, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 45,792 hours, 20,937 cycles
- Engine: Pwa PW4060
- Engine time: 34,558 hours, 8,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LOSING N2 INDICATIONS ALONG WITH A C1 MESSAGE EN ROUTE TO HNL ON FLT 1465.  WHEN PMA STATOR REMOVED MTC NOTED THE PMA ROTOR DRIVE HAS FAILED.  REPLACED RT ENGINE PMA.
